# SDR EE4Y1003039

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION LOWER EXTERNAL FUSELAGE FROM STA 446 TO STA 439 BETWEEN LONG 18 LT AND 19 LT COOPESA FOUND SKIN CORRODED.
